# SDR SWIA200516041

- Difficulty date: December 23, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120
- Aircraft serial: 120338
- Aircraft time: 16,948 hours, 24,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINATE EXIT SIGN (LOWER) AT 6A MISSING.  REPLACED LIGHT ASSY. AS REQUIRED. OPERATIONAL CHECKS GOOD.
